# SDR SWAA2023110307388

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ; RH TRANS. ANGLE HAS CORROSION AT FASTENER HOLES FROM BS 727H-727I.<[01] R/H TRANSITION ANGLE AT STA.727H +19 IS OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] R/H TRANSITION ANGLE REPAIR WILL BE FROM STA.727H +10 TO STA.767 PER SRM 53-00-53-2R-5.;[03] CUTOUT DAMAGED SECTION OF R/H TRANSITION ANGLE FROM STA.727H +10 TO STA.767 PER SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5.;[05] OK TO INSTALL REPAIR PARTS.;[06] VERIFIED PARTS FABRICATION. PARTS OK TO INSTALL;[07] INSTALLED REPAIR PARTS R/H TRANSITION ANGLE STA 727H+10 TO 767 PER SRM 53-00-53-2R-5.;[08] RII: VERIFIED INSTALLATION OF REPAIR PARTS AS NOTED IN CORRECTIVE ACTION #7 AT 15-OCT-2023 20:23 UTC.;[09] INSTALLED BONDED NUT PLATES COMMON TO THE REPAIR PARTS PER SRM 51-40-10-2R-0 AND EA M-23-151-01545.;[10] RII VERIFIED INSTALLATION OF BONDED NUT PLATES AS NOTED ON CORRECTIVE ACTION #9 AT 16-OCT-2023 00:17 UTC.  24 HOUR CURE TIME FROM INSTALLATION TIME AS NOTED IN CORRECTIVE ACTION #9; REFERENCING EA M-23-151-01545 AND SRM 51-30-10-0G-0 FIGURE 2A.;[11] SEE INDIVIDUAL SIGNOFFS
